# SDR FDEA202406130804

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N139FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43538
- Aircraft time: 13,031 hours, 6,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Rt Nr 8 Slat
- Component: Slat, Boeing
- Component part number: 114T4105406G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NO. 8, FROM OSS 441 TO 514, WEAR ON WEDGE (3 EAS) . RH WING, SLAT NO. 8, FROM OSS 441 TO 514 WAS REPAIRED IAW B767 SRM 57-43-02-2R REP 1 PAG   1-2 AND SRM 51-70-10-2R REP 4 FIG 202 (SHEET 8) REV 88 DEC 15/2023
